Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2016, 6:04 PM EDT for Trimble County, Kentucky; Jefferson County, Scott County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 6:04 PM EDT (22:04 UTC)
- Expired
- Apr 26, 2016, 6:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, IN, Scott County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:10 PM EDT | HAIL 1 | 2 Ese Blocher, IN | HWY 56 ON THE SCOTT AND JEFFERSON COUNTY LINE REPORTS OF HALF AN INCH TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
358
WUUS53 KLMK 262204
SVRLMK
INC077-143-KYC223-262245-
/O.NEW.KLMK.SV.W.0030.160426T2204Z-160426T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 PM EDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN TRIMBLE COUNTY IN CENTRAL KENTUCKY...
* UNTIL 645 PM EDT
* AT 604 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
SCOTTSBURG...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MADISON...SCOTTSBURG...LEXINGTON...HANOVER...SALUDA...SMYRNA...MILTON...
KENT...HANOVER BEACH AND RINGWALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3874 8531 3874 8533 3873 8533 3865 8525
3861 8559 3861 8571 3871 8578 3888 8542
TIME...MOT...LOC 2204Z 241DEG 20KT 3868 8563
HAIL...1.00IN
WIND...60MPH
$$
ZT3 follow-up statements
336
WWUS53 KLMK 262216
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT TUE APR 26 2016
INC077-143-KYC223-262245-
/O.CON.KLMK.SV.W.0030.000000T0000Z-160426T2245Z/
JEFFERSON IN-SCOTT IN-TRIMBLE KY-
616 PM EDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL JEFFERSON...EAST CENTRAL SCOTT AND NORTHWESTERN TRIMBLE
COUNTIES...
AT 616 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
MADISON...MOVING EAST AT 20 MPH. TRAINED SPOTTERS REPORTED QUARTER
SIZE HAIL NEAR BLOCHER.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADISON...LEXINGTON...HANOVER...SALUDA...SMYRNA...MILTON...KENT...HANOVER
BEACH...RINGWALD AND WAKEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3874 8531 3874 8533 3873 8533 3865 8525
3863 8559 3867 8570 3876 8568 3888 8542
TIME...MOT...LOC 2216Z 249DEG 19KT 3871 8557
HAIL...1.00IN
WIND...60MPH
$$
ZT467
WWUS53 KLMK 262232
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT TUE APR 26 2016
INC143-262242-
/O.CAN.KLMK.SV.W.0030.000000T0000Z-160426T2245Z/
SCOTT IN-
632 PM EDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.
LAT...LON 3874 8531 3874 8533 3873 8533 3868 8554
3872 8561 3876 8562 3888 8542
TIME...MOT...LOC 2232Z 241DEG 20KT 3875 8547
$$
INC077-KYC223-262245-
/O.CON.KLMK.SV.W.0030.000000T0000Z-160426T2245Z/
JEFFERSON IN-TRIMBLE KY-
632 PM EDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL JEFFERSON AND NORTHWESTERN TRIMBLE COUNTIES...
AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADISON...HANOVER...SMYRNA...MILTON...KENT...HANOVER BEACH...MADISON
MUNICIPAL AIRPORT...RINGWALD...WAKEFIELD AND WIRT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3874 8531 3874 8533 3873 8533 3868 8554
3872 8561 3876 8562 3888 8542
TIME...MOT...LOC 2232Z 241DEG 20KT 3875 8547
HAIL...1.00IN
WIND...60MPH
$$895
WWUS53 KLMK 262243
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 PM EDT TUE APR 26 2016
INC077-KYC223-262252-
/O.EXP.KLMK.SV.W.0030.000000T0000Z-160426T2245Z/
JEFFERSON IN-TRIMBLE KY-
643 PM EDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND
NORTHWESTERN TRIMBLE COUNTIES WILL EXPIRE AT 645 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.
LAT...LON 3874 8531 3874 8533 3873 8533 3868 8554
3872 8561 3876 8562 3888 8542
TIME...MOT...LOC 2238Z 241DEG 20KT 3875 8547
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:21 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 26, 4:21 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Louisville KY 421 PM EDT TUE APR 26 2016 ...Forecast Update... Issued at 420 PM EDT Tue Apr 26 2016 Severe Thunderstorm Watch #110 has been issued for areas along and west of I-65 until 11 PM EDT/10 PM CDT. We've destabilized to the tune of ML CAPE values between 2000-3000 J/KG ahead of an approaching MCS now over southern IL and SE MO. This feature has a nice cold pool and has been warned on since this morning, and will continue to head into a favorable environment into the evening hours. Scattered showers ans storms out ahead of the MCS also have a pulse severe threat with marginally severe hail and isolated damaging winds possible, along with heavy rainfall and CG lightning. Main threat with the MCS itself will be damaging winds. .SHORT TERM (Now - Thursday Night)... Issued at 322 PM EDT Tue Apr 26 2016 ...Strong to Severe Storms Possible This Evening... Widely scattered showers have popped mainly along and north of I-64 at this hour, although a few isolated showers are also present across central KY. H7 cap is eroding and with temps in the low 80s combined with dew points pooling in the low to mid 60s, we're seeing ML CAPE values around 2000 J/KG. Showers and storms will initially lack organization, however as we move into the late afternoon and evening hours we'll see more coverage and organization ahead of a frontal boundary sagging south toward the Ohio River, and with a cold pool driven MCS currently near St. Louis. Overall, deep shear values will only top out in the marginal 25 to 30 knot range through early evening, so think we'll see pulse storm modes and a few multicell clusters capable of hail and gusty winds. As we move to around sunset, expect the MCS to arrive in our NW CWA and push ESE through the Midnight hour. Gusty winds, with a few instances of damaging winds will be the main concern, along with CG lightning and heavy rainfall. Expect convective complex to push south and east of the CWA past the Midnight hour with a relatively quiet remainder of the overnight. Think the synoptic frontal boundary will actually stay up over southern IN, where some isolated showers/storm chances will linger. A secondary area of concern for elevated showers and storms in the pre-dawn hours will be wherever the cold pool induced boundary ends up. As we move through the day on Wednesday, expect coverage of showers and storms to increase as isentropic ascent over the boundaries increases in response to negative tilt trough approaching. Eventually, the warm sector should get established over our region and the big question will be how much we destabilize for when main forcing arrives with the ejecting shortwave. Overall, think destabilization will be the limiting factor in what would otherwise be favorable for some organized stronger storms. Like the conditional Marginal Risk and we will be able to get a better handle on things once the warm sector progress becomes apparent. Will continue to mention the threat for a few stronger storms in the HWO, but overall think best show should be west and north of the CWA Wednesday evening. Widespread showers and storms push out Wednesday night, however we will have to deal with potential for more scattered showers and storms on Thursday before cool front finally slides through. Upper ridging begins to build in by Thursday night, starting a brief dry spell to end the work week. .LONG TERM (Friday - Tuesday)... Issued at 244 PM EDT Tue Apr 26 2016 The main forecast concern in the long term is shower/storm chances starting this weekend and continuing into the first part of next week. The upper level pattern on Friday is expected to feature a flat ridge over the lower Ohio Valley while an anomalous trough remains over the southwest US. Surface high pressure centered north of the area will provide a dry, less humid and seasonable day. Look for highs to top out in the 70s with east/northeast winds. The next system will begin to approach the area on Saturday as another PV anomaly comes out of the central Plains. Saturday morning is likely to start off dry as we'll be north of the warm front, with mostly cloudy skies and light east winds. As the warm front lifts north through the area during the day, scattered showers and thunderstorms are possible, but this may hold off until the mid afternoon or evening hours. Sunday's storm threat is looking more interesting as the deterministic and ensemble guidance shows a surface low tracking through the mid-Mississippi Valley during the day. With the area well into the warm sector characterized by dewpoints in the mid 60s and the upper level trough passing through, there's the chance of stronger storms. Timing specific impulses and the quality of the thermodynamic environment is still in question, so there remains some uncertainty. A model consensus continues to show high POPs in the 60 to 80 percent range for Sunday. The unsettled weather may continue Monday and Monday night as the upper wave remains nearby. Beyond that, some suggestions that we'll see a period of upper level ridging which may bring some drier and seasonable weather to the area. Will lean toward a model consensus for those latter time frames. && .AVIATION (18Z TAF Update)... Updated at 133 PM EDT Tue Apr 26 2016 VFR conditions with a steady SW surface wind will persist through the remainder of the afternoon outside of any convective activity. Do expect that scattered showers and t-storms could fire by late afternoon just ahead of a frontal boundary slowly sagging toward the Ohio River. Will mention VCTS at SDF/LEX by 5 to 7 PM. Main concern will be with convective complex over central MO, and its arrival around just after sunset. With unstable atmosphere ahead of it and already well established cold pool, have high confidence in it surviving into our region. Have best estimate of timing of TSRA at SDF between 8 and 11 PM EDT where low MVFR or IFR visibilities would be accompanied by gusty W winds between 35 and 40 mph. Same timing and conditions apply to BWG. Have best LEX timing between 10 PM and 1 AM EDT where slightly less impactful weather is expected. Thereafter, expect variable winds and ceilings near the VFR/MVFR threshold through the rest of the overnight. As synoptic winds recover, look for a return to SW winds toward dawn, with chances for showers and a few storms increasing through the morning as the front hangs in the area. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........BJS Short Term.....BJS Long Term......ZT Aviation.......BJS
Hazardous weather outlook, Apr 26, 4:13 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 413 PM EDT TUE APR 26 2016 INZ076>079-083-084-089>092-KYZ023>032-061-272015- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-BUTLER- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... MORGANTOWN 413 PM EDT TUE APR 26 2016 /313 PM CDT TUE APR 26 2016/ ...SEVERE THUNDERSTORM WATCH 110 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY AND WILL SPREAD INTO CENTRAL KENTUCKY THIS EVENING. A FEW OF THE STORMS MAY BE STRONG TO LOCALLY SEVERE WITH DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE PRIMARY SEVERE WEATHER THREATS. A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES THROUGH THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. KYZ033>043-045>049-053>057-062>067-070>078-081-082-272015- HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK- LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY- LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR- RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 413 PM EDT TUE APR 26 2016 /313 PM CDT TUE APR 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. EXPECT GUSTY WINDS TO 40 MPH...BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE PRIMARY SEVERE WEATHER THREATS. A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES THROUGH THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY WIND GUSTS OVER 40 MPH TO THE NATIONAL WEATHER SERVICE THIS EVENING. BJS
In the hours before
Special weather statement, Apr 26, 3:29 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT TUE APR 26 2016 INZ084-089-262000- CRAWFORD-PERRY- 329 PM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PERRY AND CENTRAL CRAWFORD COUNTIES... AT 329 PM EDT/229 PM CDT/...A STRONG THUNDERSTORM WAS 13 MILES SOUTHWEST OF ENGLISH...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEOPOLD...CELINA...SULPHUR...ORIOLE...BEECHWOOD...BANDON...GRANTSBURG... BRANCHVILLE...WEST FORK AND SAINT CROIX. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3809 8660 3817 8668 3832 8648 3820 8641 TIME...MOT...LOC 1929Z 230DEG 21KT 3817 8658 ZT
Special weather statement, Apr 26, 4:23 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT TUE APR 26 2016
INZ091-092-262100-
FLOYD-CLARK-
423 PM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT FLOYD AND SOUTHWESTERN CLARK
COUNTIES...
AT 423 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF NEW
PROVIDENCE TOWN...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...NEW ALBANY...CLARKSVILLE...SELLERSBURG...GALENA...
GREENVILLE...PRATHER...SCOTTSVILLE...SAINT JOSEPH AND HAMBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3835 8567 3827 8599 3830 8599 3830 8601
3833 8601 3833 8603 3839 8603 3851 8578
TIME...MOT...LOC 2023Z 248DEG 28KT 3836 8593
ZTSpecial weather statement, Apr 26, 4:52 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 452 PM EDT TUE APR 26 2016 INZ092-KYZ030>033-262230- CLARK-JEFFERSON-OLDHAM-TRIMBLE-HENRY- INCLUDING THE CITIES OF...JEFFERSONVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE 452 PM EDT TUE APR 26 2016 ...PEA TO DIME SIZED HAIL POSSIBLE THIS AFTERNOON... SCATTERED THUNDERSTORMS WILL MOVE OVER THE AREA THIS AFTERNOON. SOME OF THESE WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZED HAIL...ALONG WITH GUSTY WINDS AND BRIEF HEAVY RAIN. ZT
Special weather statement, Apr 26, 5:32 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT TUE APR 26 2016
INZ078-079-262215-
SCOTT-JEFFERSON-
532 PM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN JEFFERSON AND CENTRAL
SCOTT COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS OVER SCOTTSBURG...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBURG...VIENNA...LEXINGTON...HANOVER...KENT...CHELSEA...NEW FRANKFORT...
WAKEFIELD...BLOCHER AND DEPUTY.
LAT...LON 3866 8545 3860 8582 3869 8586 3882 8564
3882 8563 3883 8563 3882 8561 3883 8561
3888 8553
TIME...MOT...LOC 2132Z 245DEG 17KT 3867 8576
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 33 min |
| Apr 26, 6:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer | 27 min |
| Apr 26, 6:27 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 19 min |
| Apr 26, 6:40 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Franklin, Nicholas, Scott, Shelby and 1 more | 50 min |
| Apr 26, 6:47 PM EDT | Special Weather Statement | LMK | Anderson, Jessamine, Mercer, Nelson, Spencer | 43 min |
| Apr 26, 6:58 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Ohio | 2 hr |
| Apr 26, 7:25 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 65 min |
| Apr 26, 7:30 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Woodford | 30 min |
| Apr 26, 3:29 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
| Apr 26, 4:23 PM EDT | Special Weather Statement | LMK | Floyd | 37 min |
| Apr 26, 5:32 PM EDT | Special Weather Statement | LMK | Scott | 43 min |
| Apr 26, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 53 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.